# SDR KBM2006F00146

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,738 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Part serial: 877
- Condition: Sticking
- Location: Engine
- Part time: 462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE, UNIT STICKS.  REMOVED AND REPLACED UNIT.  (K)
